# SDR TWAA9718002

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54336
- Make and model: Boeing 727231
- Aircraft serial: 20490
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 9660022001
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - DURING CLIMB, FLAP INDICATOR FAILED.  REMOVED AND REPLACED FLAP INDICATOR, MFG P/N 966-0022-001.  OPERATIONAL CHECK NORMAL.  (M)
